MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE

C.R. BARD INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Catalog Number 52610G
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer was reaching out because they have noticed ongoing issues with the catheters they received.The sizes have been inconsistent from one catheter to another, even though they were labeled as the same size.This inconsistency was causing discomfort and making it difficult to use them safely and properly.They would appreciate it if they could look into this issue and advise on how it could be resolved.No medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed, cause unknown.Photo: received one (1) photo sample.Photo sample showcases two (2) iscs side by side.One (1) catheter appears to have a larger outer diameter than the other catheter.Although the samples appear to be different sizes in the photos, as the physical sample was not returned to be measured.Therefore, it is unknown if the samples are within specifications.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the investigation results, and no additional action is required at this time.Corrections: d, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed - cause unknown.Received one (1) photo sample.Photo sample showcases two (2) iscs side by side.One (1) catheter appears to have a larger outer diameter than the other catheter.Although the samples appear to be different sizes in the photos, as the physical sample was not returned to be measured.Therefore, it is unknown if the samples are within specifications.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the investigation results, and no additional action is required at this time.Correction: e.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MAGIC3¿ INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23639866
Report Number1018233-2025-10524
Device Sequence Number9841087
Product Code KOD
UDI-Device Identifier00801741069697
UDI-Public(01)00801741069697(11)250611(17)300528(10)JUKS0806
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number52610G
Device Lot NumberJUKS0806
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/04/2026
03/17/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/09/2026
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale